# SDR IPXA11M68754

- Difficulty date: August 10, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 44,753 hours, 11,566 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E COMPT BEADED DOUBLER CRACKED AT STA XOS701.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS698-703 IAW SRM 57-40-02, REPAIR 9, FIG 203 AND EO MD11-5730-42916-A.
